# SDR HYIA20200929001

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: C4020501
- Aircraft time: 38,121 hours, 37,915 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Rt Wing
- Part time: 38,121 hours, 37,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TWO CRACKS WERE DISCOVERED ON THE RIGHT HAND CLOSEOUT RIB AT RWS 106.79 (P/N: 5122115-56).  THESE CRACKS ORIGINATE FROM TWO SEPARATE HOLES COMMON TO THE FORWARD ROW OF FASTENERS ATTACHING THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE.  THE FIRST CRACK ORIGINATES FROM THE 4TH FASTENER UP FROM THE BOTTOM OF THIS FORWARD ROW, AND EXTENDS FORWARD APPROXIMATELY 1.308 INCHES.  THE SECOND ORIGINATED FROM THE 6TH HOLE UP FROM THE BOTTOM ALSO EXTENDING FORWARD APPROXIMATELY 1.840 INCHES.  THESE CRACKS ARE CONSISTENT WITH OTHERS FOUND ON THIS RIB USING A DETAILED VISUAL INSPECTION.  THIS RIB WILL BE REPLACED USING NEW PARTS.
